# SDR USAASB01033

- Difficulty date: February 2, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N277AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22889
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - DURING THE OVERNIGHT CHECK, MAINTENANCE FOUND THE AFT CABIN AND AFT EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPERATIONAL CHECK NORMAL.  (M)
